# SDR R61A20110132

- Difficulty date: May 30, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 9,148 hours, 7,411 cycles
- System (JASC): 5240 · Service Doors
- Part: Flap Track
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-1 VENT FLAP HANDLE DIFFICULT TO MOVE.  MAINTENANCE LUBED R-1 DOOR VENT FLAP TRACK SYSTEM PER EMB AMM, OPS CHECK GOOD.
